# SDR 20000404SH024

- Difficulty date: December 16, 1999
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 552200
- Condition: Rough
- Location: Main Rotor
- Part time: 893 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING ROUGH.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
